Some new results related to Bessel and Gr"{u}ss inequalities in 2-inner product spaces and applications
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 591-608
Printed September 1, 2005
S. S. Dragomir, Y. J. Cho, and S. S. Kim
Victoria University of Technology, The Research Institute of Natural Sciences, Dongeui University
Abstract : Some new reverses of Bessel's inequality for orthonormal families in real or complex 2-inner product spaces are pointed out. Applications for some Gr\"{u}% ss type inequalities and for determinantal integral inequalities are given as well.
Keywords : Bessel's inequality, Gruss' inequality, 2-inner product, Lebesgue integral, synchronous functions
MSC numbers : 46C05, 46C99, 26D15, 26D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd